RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 2007, Volume 150, Number 1, Pages 112–117 (Mi tmf5968)  

This article is cited in 2 scientific papers (total in 2 papers)

Developing the eikonal method in nonlinear electrodynamics based on the geometrization principle

I. V. Krivchenkov

Moscow State Aviation Technological University

Abstract: We derive the eikonal equation for an electromagnetic wave propagating in an external electromagnetic field according to the laws of nonlinear electrodynamics. Based on Logunov's geometrization principle, we determine the metric tensors of the effective Riemannian spaces for the Born–Infeld electrodynamics, nonlinear Heisenberg–Euler electrodynamics, and a parameterized post-Maxwellian electrodynamics. We analyze the main properties of these nonlinear electrodynamics.

Keywords: geometrization principle, nonlinear electrodynamics, eikonal equation

DOI: https://doi.org/10.4213/tmf5968

Full text: PDF file (281 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 2007, 150:1, 97–101

Bibliographic databases:

Received: 14.04.2006

Citation: I. V. Krivchenkov, “Developing the eikonal method in nonlinear electrodynamics based on the geometrization principle”, TMF, 150:1 (2007), 112–117; Theoret. and Math. Phys., 150:1 (2007), 97–101

Citation in format AMSBIB
\Bibitem{Kri07}
\by I.~V.~Krivchenkov
\paper Developing the~eikonal method in nonlinear electrodynamics based on the~geometrization principle
\jour TMF
\yr 2007
\vol 150
\issue 1
\pages 112--117
\mathnet{http://mi.mathnet.ru/tmf5968}
\crossref{https://doi.org/10.4213/tmf5968}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2325868}
\zmath{https://zbmath.org/?q=an:1127.78316}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2007TMP...150...97K}
\elib{http://elibrary.ru/item.asp?id=9433554}
\transl
\jour Theoret. and Math. Phys.
\yr 2007
\vol 150
\issue 1
\pages 97--101
\crossref{https://doi.org/10.1007/s11232-007-0007-2}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000244088700006}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-33846379121}


Linking options:
  • http://mi.mathnet.ru/eng/tmf5968
  • https://doi.org/10.4213/tmf5968
  • http://mi.mathnet.ru/eng/tmf/v150/i1/p112

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. P. A. Vshivtseva, I. P. Denisova, M. M. Denisov, “Teorema o tenzornom sootnoshenii v proizvolnom $N$-mernom psevdorimanovom prostranstve”, Vestn. NGU. Ser. matem., mekh., inform., 9:4 (2009), 16–22  mathnet
    2. Denisov V.I., Dolgaya E.E., Sokolov V.A., Denisova I.P., “Conformal Invariant Vacuum Nonlinear Electrodynamics”, Phys. Rev. D, 96:3 (2017), 036008  crossref  isi
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:319
    Full text:123
    References:44
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020